# SDR SWAA2024100931734

- Difficulty date: August 28, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS986.5 LBL42 WL208.1 AT AFT GALLEY AREA 2024-528596<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 220272512; DUE DATE: 08-JAN-25.;[02] STEP 9 TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N:220272512; DUE DATE: 08-JAN-2025.;[03] STEP 18. EDDY CURRENT EQUIPMENT USED P/N: NORTE 600D; S/N: 220272712 AND DUE DATE: 28-NOV-24.;[04] PERFORMED REPAIR LOCATED ON FLOOR BEAM (UPPER CHORD) BS 986.5 BTW LBL 30 TO LBL 45 AND WL 208.1 AT AFT GALLEY AREA. IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 AND ALTERNATIVE 4. ?SEE INDIVIDUAL SIGNSOFFS BELOW?.;[05] PERFORMED REPAIR LOCATED ON FLOOR BEAM (UPPER CHORD) BS 986.5 BTW LBL 30 TO LBL 45 AND WL 208.1 AT AFT GALLEY AREA. IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 AND ALTERNATIVE 4. ?SEE INDIVIDUAL SIGNSOFFS BELOW?. RII CERTIFIED
